Universidad Complutense de Madrid
E-Prints Complutense

Realization of all Dold’s congruences with stability

Impacto

Downloads

Downloads per month over past year



Romero Ruiz del Portal, Francisco and Salazar, J. M. (2010) Realization of all Dold’s congruences with stability. Journal of Differential Equations, 249 (4). pp. 989-1013. ISSN 0022-0396

[img]
Preview
PDF
628kB

Official URL: http://www.sciencedirect.com/science/journal/00220396



Abstract

The main goal of this paper is to prove that for each n > 2, every sequence of integers satisfying Dold’s congruences is realized as the sequence of fixed point indices of the iterates of an orientation preserving Rn-homeomorphism at an isolated stable fixed point. We use Conley index techniques even though stable fixed points are not isolated invariant sets.


Item Type:Article
Uncontrolled Keywords:Conley index; Fixed point index; Stable fixed points; Homeomorphisms
Subjects:Sciences > Mathematics > Topology
ID Code:13990
Deposited On:07 Dec 2011 09:16
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page